Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Heavy acidic discharge, itching. Taken Diflucan. Suggest

Hi How are you? I m suffering from heavy acidic discharge . Earlier it was too bad with a lot of itching. But in between took medication Diflucan & some antibiotics so it got fine. Now again it reoccured. Now it doesn t have itching but the discharge is thick plus at times it thick milky white & sometimes its greenish grey. I can tell cuz i have started putting tampons as its very acidic & when touches skin at times leaves a rash on the sides.Plase suggest
Asked On : Sun, 9 Sep 2012
Answers:  0 Views:  38 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor